# SDR SWIA202156590

- Difficulty date: March 1, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 39,431 hours, 29,706 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 588739 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 588735 / INSPECTED CAPTAINS WINDSHIELD, FOUND TO BE DELAMINATED MORE THAN 2" AT LOWER PERIMETER. OUT OF LIMITS WINDSHIELD NEEDS TO BE REPLACED.   FLIGHT 3813 - FILED CLOSED.  REMOVED AND REPLACED LH WINDSHIELD IN REFERENCE TO TASK CARD 56-220-1000-SKY. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
